Sbornik: Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sbornik: Mathematics, 2008, Volume 199, Issue 10, Pages 1505–1521
DOI: https://doi.org/10.1070/SM2008v199n10ABEH003970
(Mi sm4503)
 

This article is cited in 14 scientific papers (total in 14 papers)

Multidimensional versions of Poincaré's theorem for difference equations

E. K. Leinartasa, M. Passareb, A. K. Tsikha

a Siberian Federal University
b Stockholm University
References:
Abstract: A generalization to several variables of the classical Poincaré theorem on the asymptotic behaviour of solutions of a linear difference equation is presented. Two versions are considered: 1) general solutions of a system of n equations with respect to a function of n variables and 2) special solutions of a scalar equation. The classical Poincaré theorem presumes that all the zeros of the limiting symbol have different absolute values. Using the notion of an amoeba of an algebraic hypersurface, a multidimensional analogue of this property is formulated; it ensures nice asymptotic behaviour of special solutions of the corresponding difference equation.
Bibliography: 20 titles.
Received: 27.12.2007
Bibliographic databases:
UDC: 517.55+517.965
MSC: Primary 39A11; Secondary 32A60
Language: English
Original paper language: Russian
Citation: E. K. Leinartas, M. Passare, A. K. Tsikh, “Multidimensional versions of Poincaré's theorem for difference equations”, Sb. Math., 199:10 (2008), 1505–1521
Citation in format AMSBIB
\Bibitem{LeiPasTsi08}
\by E.~K.~Leinartas, M.~Passare, A.~K.~Tsikh
\paper Multidimensional versions of Poincar\'e's theorem for difference equations
\jour Sb. Math.
\yr 2008
\vol 199
\issue 10
\pages 1505--1521
\mathnet{http://mi.mathnet.ru/eng/sm4503}
\crossref{https://doi.org/10.1070/SM2008v199n10ABEH003970}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2473813}
\zmath{https://zbmath.org/?q=an:1159.39003}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?2008SbMat.199.1505L}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000262711500009}
\elib{https://elibrary.ru/item.asp?id=20359289}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-67649856864}
Linking options:
  • https://www.mathnet.ru/eng/sm4503
  • https://doi.org/10.1070/SM2008v199n10ABEH003970
  • https://www.mathnet.ru/eng/sm/v199/i10/p87
  • This publication is cited in the following 14 articles:
    1. Svetlana S. Akhtamova, Tom Cuchta, Alexander P. Lyapin, “An Approach to Multidimensional Discrete Generating Series”, Mathematics, 12:1 (2024), 143  crossref
    2. Evgeny D. Leinartas, August K. Tsikh, “On a multidimensional version of the principal theorem of difference equations with constant coefficients”, Zhurn. SFU. Ser. Matem. i fiz., 15:1 (2022), 125–132  mathnet  crossref  mathscinet
    3. A. P. Lyapin, S. S. Akhtamova, “Rekurrentnye sootnosheniya dlya sechenii proizvodyaschego ryada resheniya mnogomernogo raznostnogo uravneniya”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 31:3 (2021), 414–423  mathnet  crossref
    4. Kytmanov A.A. Lyapin A.P. Sadykov T.M., “Evaluating the rational generating function for the solution of the Cauchy problem for a two-dimensional difference equation with constant coefficients”, Program. Comput. Softw., 43:2 (2017), 105–111  crossref  mathscinet  isi  scopus
    5. E. K. Leǐnartas, M. S. Rogozina, “Solvability of the Cauchy problem for a polynomial difference operator and monomial bases for the quotients of a polynomial ring”, Siberian Math. J., 56:1 (2015), 92–100  mathnet  crossref  mathscinet  isi  elib  elib
    6. Mikhalkin E.N., Shchuplev A.V., Tsikh A.K., “Amoebas of Cuspidal Strata for Classical Discriminant”, Complex Analysis and Geometry, Springer Proceedings in Mathematics & Statistics, Springer Proceedings in Mathematics & Statistics, 144, eds. Bracci F., Byun J., Gaussier H., Hirachi K., Kim K., Shcherbina N., Springer, 2015, 257–272  crossref  mathscinet  zmath  isi  scopus
    7. Natalia A. Bushueva, Konstantin V. Kuzvesov, Avgust K. Tsikh, “On the asymptotic of homological solutions to linear multidimensional difference equations”, Zhurn. SFU. Ser. Matem. i fiz., 7:4 (2014), 417–430  mathnet
    8. Passare M., Pochekutov D., Tsikh A., “Amoebas of Complex Hypersurfaces in Statistical Thermodynamics”, Math. Phys. Anal. Geom., 16:1 (2013), 89–108  crossref  mathscinet  zmath  isi  elib  scopus
    9. Marina S. Rogozina, “Ustoichivost mnogosloinykh raznostnykh skhem i ameby algebraicheskikh giperpoverkhnostei”, Zhurn. SFU. Ser. Matem. i fiz., 5:2 (2012), 256–263  mathnet
    10. N. A. Bushueva, A. K. Tsikh, “On amoebas of algebraic sets of higher codimension”, Proc. Steklov Inst. Math., 279 (2012), 52–63  mathnet  crossref  mathscinet  isi  elib
    11. E. K. Leǐnartas, “Stability of the Cauchy problem for a multidimensional difference operator and the amoeba of the characteristic set”, Siberian Math. J., 52:5 (2011), 864–870  mathnet  crossref  mathscinet  isi
    12. Aleksandr P. Lyapin, “Posledovatelnosti Riordana i dvumernye raznostnye uravneniya”, Zhurn. SFU. Ser. Matem. i fiz., 2:2 (2009), 210–220  mathnet  elib
    13. Evgenii K. Leinartas, Aleksandr P. Lyapin, “O ratsionalnosti mnogomernykh vozvratnykh stepennykh ryadov”, Zhurn. SFU. Ser. Matem. i fiz., 2:4 (2009), 449–455  mathnet  elib
    14. D. Yu. Pochekutov, “Diagonals of the Laurent series of rational functions”, Siberian Math. J., 50:6 (2009), 1081–1091  mathnet  crossref  mathscinet  isi  elib  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математический сборник Sbornik: Mathematics
    Statistics & downloads:
    Abstract page:1125
    Russian version PDF:363
    English version PDF:64
    References:91
    First page:26
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025